Paracetamol 125mg + Mefenamic Acid 50mg

Rs.30.00

Medicine have Paracetamol 125mg + Mefenamic Acid
50mg is comes Under Class Paediatric Packing ::60ml Price :: Rs ./Unit

SKU: 7730cd624741 Category: Tags: , ,
Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Medicine ® Has Generic Salt :: Paracetamol 125mg + Mefenamic Acid 50mg

Paracetamol 125mg + Mefenamic Acid 50mg  Packing :: 60ml

Main Medicine Class:: Paediatric   

GST Rate Generic Name Rate MRP / Packing Unit
12%  Paracetamol 125mg , Mefenamic Acid 50mg Rs.   /  60ml
 Salt Name OR Generic Name Composition Packing
Paracetamol 125mg , Mefenamic Acid 50mg Paracetamol 125mg + Mefenamic Acid 50mg 60ml

Additional information

Generic Salt Name

,

Therapeutic Class

Packaging Unit

60ml

GST Rate

12%

MRP Price / Box Unit

Rs. 49

Sale Price /Box Unit

Rs. 30

Sale Price /Basic Unit

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?